# SDR YENA2024061100851

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,802 hours, 25,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011409
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,933 hours, 17,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1655, BOS-DCA. 'DURING WEEKLY CHECK FOUND L2 DOOR LOWER "RED" EMERGENCY EXIT SIGN NOT WORKING (WILL NOT ILLUMINATE); REMOVED AND REPLACED ELPU #5 REF AMM 33-50-01. OPS CHECK GOOD.'
